# SDR CA030410001

- Difficulty date: January 20, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 36,663 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER POSITION FEED BACK ROD ASSEMBLY DAMAGED FROM SKYDROL ROD IS MADE FROM A KEVLAR MATERIAL THAT IF A PRE-EXISTING CONDITION ALLOWS SKYDROL TO CONTAMINATE THE STRUCTURE OF THE ROD IT WILL DETERIORATE.
